MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC NAVIGATION, INC. AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 40-405-1
Medical Device Problem Codes Output above Specifications (1432); No Device Output (1435); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a generator being used outside of a procedure.It was reported that while performing an electrical safety test, the ground produced.344, well above the tolerance of.2.Site tried multiple power cables but the issue persisted.Error message was also reported and failing electrical safety test.There was no patient present.
 
Additional Manufacturer Narrative
H3, h6: no parts have been received by manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis summary: upon testing the generator, the error message issue was confirmed.It was found that the error e1 was seen in error log back from jan 2025 which we were not able to duplicate in lab.User error and unit passed all initial testing, not able to duplicate safety test failure in lab.B5: updated with additional information received medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that there was no patient involved, problem found during a routine prevenative maintenance.

Brand Name
AEX GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
suite d
lafayette CO 30188
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
suite d
lafayette CO 30188
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24614330
Report Number1723170-2026-00420
Device Sequence Number15986942
Product Code GEI
UDI-Device Identifier00763000281007
UDI-Public(01)00763000281007(11)230116
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-405-1
Device Catalogue Number40-405-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown